New York Journal of Mathematics
Volume 20 (2014) 1043-1061


Yoshiyasu Ozeki

Full faithfulness theorem for torsion crystalline representations

view    print

Published: November 18, 2014
Keywords: Torsion crystalline representations, fully faithful
Subject: 11F85, 11S20

Mark Kisin proved that a certain "restriction functor'' on crystalline p-adic representations is fully faithful. In this paper, we prove the torsion analogue of Kisin's theorem.


This work was supported by JSPS KAKENHI Grant Number 25⋅173.

Author information

Research Institute for Mathematical Sciences, Kyoto University, Kyoto 606-8502, JAPAN.